Is there a solution for discomfort and disfiguration from PMMa-based fillers? (Photo)

IN the last years I have stinging and itchiness around sites where PMMA based fillers (New Plastic and Precise) were injected. My face is asymmetrical hard , lumpy and pitted. Is there any solution?

Doctor Answers 2

PMMA fillers

Unfortunately, the PMMA fillers you have had contain different sized beads and this can cause exactly the problems you have,  Surgical excision may be required to remove the lumps and injections of Kenalog with or without 5FU may settle the itching.

I hope that helps.

Best regards.


Kirkland Plastic Surgeon
4.9 out of 5 stars 58 reviews

Consult Dermatologist to Resolve PMMA/Bellafill Filler Nodules, Lumps, Swelling

Removing PMMa-based Fillers that are causing discomfort may require surgery.  5fu/steroid injections, LED light therapy, RF treatments, may help. Please consult with an expert. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.